# SDR SIMA20120919007

- Difficulty date: September 19, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Torn
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE MAIN CABIN DOOR SEAL TORN IN TWO PLACES ON DOOR FLAP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE MAIN CABIN DOOR SEAL IAW EMB 145 AMM 52-18-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
